ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
☀Dementia Products for Elderly ——This product provides a variety of interesting activities. Bright colors can attract the attention of the elderly and help dementia patients to relieve tension and anxiety.
☀Interesting Design——This fidget blanket has many puzzle activities.Including finger zipper, button, pocket for storing family photo card, hook and loop, shoelace threading, etc. It can exercise the sense of touch and brain of the elderly, and enhance the flexibility of fingers and brain.
☀Suitable for Many People —This felt blanket is suitable for children and the elderly in many situations! It provides sensory activities for the elderly with memory impairment, dementia, autism, Asperger’s disease, Alzheimer’s disease, hyperactivity disorder, anxiety disorder, etc. to keep their restless hands busy.
☀Convenient Storage——The folded dimensions is 11.42×9.5 inch elderly training bag is convenient to store when not in use, does not take up space, and is convenient to use.
☀Perfect Gift——Our fidget blanket is carefully designed to include various levels of difficulty, which makes it ideal for all seniors! It is also an excellent supplement to any sanatorium or nursing home! Can be used as Christmas and New Year gifts.
Calcium, magnesium, vitamin D, zinc which contribute to the maintenance of normal bones
Osteocare provides a natural source of calcium carefully balanced with essential magnesium and vitamin D which also contribute to the maintenance of normal muscle function
Vegetarian Society Approved
Provides 100% pure pharmacopoeia grade calcium carbonate with higher Elemental Calcium of 400 mg.
Provides synergistic combination of Calcium & Magnesium which is essential: o For absorption, utilization & mineralization of calcium o For optimum fetal growth & development.
Calcium, magnesium, vitamin D, zinc which contribute to the maintenance of normal bones
Osteocare provides a natural source of calcium carefully balanced with essential magnesium and vitamin D which also contribute to the maintenance of normal muscle function
【2,904 ft² Wide Coverage】UPV 2.0 purification technology makes the CADR value reach 460m³/h, which means that A9 Air Purifier can purify a room up to 2,904 ft² in one hour, 968 ft² in 20 minutes. Perfect for living rooms, large room, bedrooms, offices, nurseries, dorms, and kitchens.
【4 Stage Filtration】The HDOF purifying technology with 4 stages filtration, which contains pre-filter, H13 HEPA filter, activated carbon filter and nano-silver coating filter, it captures 99.97% of airborne particles as small as 0.3 μm, such as dust, pet dander and other large particles, reduce unwanted odors from pets, smoke, cooking fumes.
【Smart Control】Monitor and control your home air purifier anywhere with the Proscenic App. Functions: Schedule, Timer, Fan Speeds Adjustment, Baby Lock, Sleep Mode, etc. It also supports Alexa voice control to turn on/off your air purifier.
【Auto Mode & Adjustable 4 Speeds】In automatic mode, real-time monitoring of air quality, and automatically adjust the wind speed according to the air quality. Truly efficient and energy-saving.
【Safety and Trustworthy】Complies with California air resources board (CARB) for indoor cleaning devices, FCC certified, ETL listed, CA PROP 65 certified.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Amazon Alexa Built-in: Talk to Amazon Alexa on your Amazfit Band 5. Ask questions, get translations, set alarms, and timers, create shopping lists, check the weather, control your smart home devices and more.
Blood Oxygen Saturation Monitor: You can measure your blood oxygen saturation and understand your physical state with OxygenBeats for marathons and gym workouts.
Cater to Your Health: The Amazfit Band 5 allows you to accurately track real-time steps taken, all-day heart rate monitoring, distance traveled, calories burned, and quality of sleep and sleeping patterns.
15-Day Battery Life: Say goodbye to daily recharge. You don’t need to bring a charger for two-week trip. On a single charge, it has enough power to get you charged for 2 whole weeks mind free.
Women’s Health Tracking: With the female period tracking system Band 5 records and predicts the female menstrual cycle and send smart notifications reminders. Android 5.0 or iOS 10.0 and above, Bluetooth 5.0.
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Specially formulated to help soften and smooth rough skin.
Helps prevent blemishes by unclogging congested skin.
Revitale Salicylic Acid Scrub Soap contains apricot kernels which work with the soap to help thoroughly clean excessive oils and toxins which can lead to breakouts.
Leaves skin feeling completely clean, oil-free and refreshed.